# SDR IPXA2016052403793

- Difficulty date: May 3, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,606 hours, 7,104 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796065000600
- Part serial: FH1313
- Condition: Gouged
- Location: Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, LOW OTBD FLAP L/E GOUGED ON INBD END REPAIRED L/E IAW SRM 57-50-00, FIG 208, SHT 2.
